Lupa

Show document

A- | A+ | Print
Title:On the split structure of lifted groups
Authors:Malnič, Aleksander (Author)
Požar, Rok (Author)
Files:URL http://amc-journal.eu/index.php/amc/article/view/670/838
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:algorithm, abelian cover, Cayley voltages, covering projection, graph, group extension, group presentation, lifting automorphisms, linear systems over the integers, semidirect product
Year of publishing:2016
Number of pages:str. 113-134
Numbering:Vol. 10, iss. 2
ISSN:1855-3966
UDC:519.17
COBISS_ID:1537674948 Link is opened in a new window
Views:1076
Downloads:63
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica